# SDR REXA2025062300675

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324292
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT PIECE SPLICE (P/N:SH670-32429-2) AT FS333 STR 22R FOUND TO BE CORRODED  REMOVED UNSERVICEABLE JOINT PIECE SPLICE (P/N:SH670-32429-2) AT FS333 STGR 22R IAW CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE JOINT PIECE SPLICE (P/N:SH670-32429-2) AT FS333 STR 22R IAW CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01.
